Discrete Dynamics in Nature and Society

Discrete Dynamics in Nature and Society / 2004 / Article

Open Access

Volume 2004 |Article ID 520905 | https://doi.org/10.1155/S1026022604312021

Michael I. Gil', Rigoberto Medina, "Nonlinear Volterra difference equations in space lp", Discrete Dynamics in Nature and Society, vol. 2004, Article ID 520905, 6 pages, 2004. https://doi.org/10.1155/S1026022604312021

Nonlinear Volterra difference equations in space lp

Received04 Dec 2003

Abstract

We consider a class of vector nonlinear discrete-time Volterra equations in space lp and derive estimates for the norms of solutions. These estimates give us explicit stability conditions, which allow us to avoid finding Lyapunov functionals.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views161
Downloads575
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.